# SDR 96ZZZX4377

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Shaft
- Part number: CF131520
- Condition: Misdrilled
- Location: Throttle
- Component: Facet, MA3PA
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASED CARBURETOR THROTTLE SHAFT KIT, P/N CF 778-1006, NEW FROM AVSCO. ON INSPECTION OF PART BEFORE INSTALLATION, FOUND PART ASSEMBLED IMPROPERLY, P/N CF13-1520.  THE HOLE IN THE THROTTLE STOP WAS DRILLED CROOKED AND STILL ASSEMBLED ONTO THE SHAFT.  BECAUSE OF THIS, THE SERRATED THROTTLE LEVER WOULD NOT FIT SQUARELY, AND THE SERRATED PARTS DID NOT LINE UP AND ENGAGE EACH OTHER PROPERLY.  THROTTLE LEVER, P/N 12-B57.  SUBMITTER STATED PROPER QUALITY CONTROL WOULD SOLVE THIS PROBLEM.
